# SDR SWAA2024093035761

- Difficulty date: September 9, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 12,675 hours, 5,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#12 A-043 AFT CARGO COMPARTMENT RH Z ANGLE CORRODED STA 727I+3' TO 767 RBL 22 WL 156<[01] R/H Z ANGLE REPLACED ON W/O TTG8Q00VRDQ0;[02] VERIFIED C/W;[03] C/W
